File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Topological quantum field theories on manifolds with a boundary

TitleTopological quantum field theories on manifolds with a boundary
Authors
Issue Date1991
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00220/index.htm
Citation
Communications In Mathematical Physics, 1991, v. 136 n. 1, p. 157-168 How to Cite?
AbstractWe consider a class of exactly soluble topological quantum field theories on manifolds with a boundary that are invariant on-shell under diffeomorphisms which preserve the boundary. After showing that the functional integral of the two-point function with boundary conditions yields precisely the linking number, we use it to derive topological properties of the linking number. Considering gauge fixing, we obtain exact results of the partition function (Ray-Singer torsion of manifolds with a boundary) and the N-point functions in closed expressions. © 1991 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/156051
ISSN
2015 Impact Factor: 2.375
2015 SCImago Journal Rankings: 1.760
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:40:12Z-
dc.date.available2012-08-08T08:40:12Z-
dc.date.issued1991en_US
dc.identifier.citationCommunications In Mathematical Physics, 1991, v. 136 n. 1, p. 157-168en_US
dc.identifier.issn0010-3616en_US
dc.identifier.urihttp://hdl.handle.net/10722/156051-
dc.description.abstractWe consider a class of exactly soluble topological quantum field theories on manifolds with a boundary that are invariant on-shell under diffeomorphisms which preserve the boundary. After showing that the functional integral of the two-point function with boundary conditions yields precisely the linking number, we use it to derive topological properties of the linking number. Considering gauge fixing, we obtain exact results of the partition function (Ray-Singer torsion of manifolds with a boundary) and the N-point functions in closed expressions. © 1991 Springer-Verlag.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00220/index.htmen_US
dc.relation.ispartofCommunications in Mathematical Physicsen_US
dc.titleTopological quantum field theories on manifolds with a boundaryen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF02096795en_US
dc.identifier.scopuseid_2-s2.0-0011622343en_US
dc.identifier.volume136en_US
dc.identifier.issue1en_US
dc.identifier.spage157en_US
dc.identifier.epage168en_US
dc.identifier.isiWOS:A1991EW76100009-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats